<  Back to the Polytechnique Montréal portal

Design and analysis of SIW cavity backed dual-band antennas with a dual-mode triangular-ring slot

Tao Zhang, Wei Hong, Yan Zhang and Ke Wu

Article (2014)

An external link is available for this item
Department: Department of Electrical Engineering
Research Center: POLY-GRAMES - Advanced Research Centre in Microwaves and Space Electronics
PolyPublie URL: https://publications.polymtl.ca/11370/
Journal Title: IEEE Transactions on Antennas and Propagation (vol. 62, no. 10)
Publisher: Institute of Electrical and Electronics Engineers
DOI: 10.1109/tap.2014.2345581
Official URL: https://doi.org/10.1109/tap.2014.2345581
Date Deposited: 18 Apr 2023 15:09
Last Modified: 05 May 2023 15:19
Cite in APA 7: Zhang, T., Hong, W., Zhang, Y., & Wu, K. (2014). Design and analysis of SIW cavity backed dual-band antennas with a dual-mode triangular-ring slot. IEEE Transactions on Antennas and Propagation, 62(10), 5007-5016. https://doi.org/10.1109/tap.2014.2345581

Statistics

Dimensions

Repository Staff Only

View Item View Item